# SDR DHL2002741015

- Difficulty date: October 16, 2002
- Submitted: October 21, 2002
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 2910 · Hydraulic System, Main
- Part: Cap
- Part number: 401605682
- Part serial: NA
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A, O

## Discrepancy

1)  "A" SYSTEM HYDRAULIC FAILURE AFTER TAKE-OFF, "0" QUANTITY FOLLOWED ABNORMAL PROCEDURE.2)  INSPECTED & FOUND ELEVATOR FEEL COMPUTER "A" SYSTEM FILTER CAP CRACKED. R & R "A" SYSTEM CAP & SEAL PER M/M 27-30-101. INSPECTED #1 & #2 ENGINE HYDRAULIC PUMP CASE DRAIN FILTERS IAW M/M 29-41-11. NO PARTICLES FOUND OK FOR SERVICE.
